# SDR AWKA20130711753

- Difficulty date: July 9, 2013
- Submitted: July 11, 2013
- Operation: Air carrier
- Aircraft: N753XJ
- Make and model: Cessna 750
- Aircraft serial: 7500053
- Aircraft time: 5,509 hours, 3,208 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: A/C Pack
- Part number: 73838433
- Part serial: 200208024
- Condition: Failed
- Location: Cockpit
- Part time: 854 hours, 403 cycles
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: A, O

## Discrepancy

WHILE ENROUTE AT FL190, THE PILOT SMELLED SOMETHING BURNING.   THE CO-PILOT CONFIRMED.  A TRACE OF SMOKE WAS NOTED IN THE COCKPIT.  THE FLIGHT CREW THEN DONNED EMERGENCY EQUIPMENT.  LANDED WITH NO FURTHER ISSUES.  DETERMINED THE COCKPIT AIR CYCLE MACHINE HAD FAILED.
